Advertisement

Mathematische Annalen

, Volume 267, Issue 4, pp 555–571 | Cite as

Commutative algebraic groups and intersections of quadrics

  • F. Knop
  • H. Lange
Article

Keywords

Algebraic Group Commutative Algebraic Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Fujita, T.: Defining equations for certain types of polarized varieties. In: Baily, W.L., Shioda, T.: Compl. Anal. and Alg. Geom., pp. 165–173. Cambridge: Cambridge University Press 1977Google Scholar
  2. 2.
    Lange, H.: Compactified commutative algebraic groups as intersection of quadrics. Publ. Math. Univ. Pierre et Marie Curie58, 41 (1983)Google Scholar
  3. 3.
    Masser, D.W., Wüstholz, G.: Zero estimates on group varieties. I. Invent. Math.64, 489–516 (1981)Google Scholar
  4. 4.
    Moreau, J.-C.: Démonstrations géometriques de lemmes de zéro. II. In: Approximations diophantiennes et nombres transcendants. Progr. Math.31, 191–198 (1983)Google Scholar
  5. 5.
    Mukai, S.: Semi-homogeneous vector bundles on an abelian variety. J. Math. Kyoto Univ.18, 239–272 (1978)Google Scholar
  6. 6.
    Mumford, D.: Abelian varieties. Oxford: Oxford University Press 1970Google Scholar
  7. 7.
    Mumford, D.: Varieties defined by quadratic equations. In: Questions on algebraic varieties. CIME, 29–100 (1970)Google Scholar
  8. 8.
    Mumford, D.: On the equations defining abelian varieties. I. Invent. Math.1 287–354 (1966)Google Scholar
  9. 9.
    Serre, J.-P.: Espaces fibrés algébriques. Sém. Chevalley 1958Google Scholar
  10. 10.
    Serre, J.-P.: Groupes algébriques et corps de classes. Paris: Hermann 1959Google Scholar
  11. 11.
    Serre, J.-P.: Quelques propriétés des groupes algébriques commutatifs. Astérisque69–70 191–202 (1978)Google Scholar
  12. 12.
    Sekiguchi, T.: On projective normality of abelian varieties. II. J. Math. Soc. Japan29, 709–727 (1977)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • F. Knop
    • 1
  • H. Lange
    • 1
  1. 1.Mathematisches Institut der UniversitätErlangenGermany

Personalised recommendations